Items by Hewitt, Laura

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Hewitt, L. L. and Hill, A. T., 2010. Algebraically stable diagonally implicit general linear methods. Applied Numerical Mathematics, 60 (6), pp. 629-636.

Hewitt, L. L. and Hill, A. T., 2009. Algebraically stable general linear methods and the G-matrix. BIT Numerical Mathematics, 49 (1), pp. 93-111.

Butcher, J. C. and Hewitt, L. L., 2009. The existence of symplectic general linear methods. Numerical Algorithms, 51 (1), pp. 77-84.

This list was generated on Sat May 26 07:05:53 2018 IST.